# SDR QXEA2016072900470

- Difficulty date: July 19, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 12,254 hours, 13,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Bs 361-489
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 361 - 489.5.  REMOVED AND REPLACED IAW SRM 51-42-05-020-01, 51-41-00-00-01 & DWG 85361501 REV.D. RESTORED FINISH ON TRACK 7 SRM 51-25-10-02-01 & 51-25-25-02-010.
